Sara (_nofuturenohope) wrote in vaginapagina,
Sara
_nofuturenohope
vaginapagina

nuvaring/uti

Hello! Just wondering if anyone has experienced this before or if you have any advice for prevention:

I've been on Nuvaring for about 8 months now and really like it. Unfortunately ive had 2 UTIs since then that were pretty painful. Has anyone experienced this before or know if the nuvaring is causing it?

The first week I insert it, it sits a bit low and I have some discomfort near my urethra. It usually goes away after a few days or when the ring settles in near my cervix.
Also the UTIs have been different than the ones ive experienced in the past. There is no burning when I pee, just an odd sensation. Ill also urinate and feel my bladder and muscles contracting immediately after. The spasming will last for a few hours and the only relief I can get is to sit on the toilet and try to pee. Sometimes taking a vicodin relieves the spasming.

Eventually I wake up one day with terrible pain in my kidney, realize i shouldnt ignore it anymore, then go to urgent care. They have prescribed Ciproflaxin (sp?) both times.


I dont want to stop using the ring but don't want any more UTIs.
The symptoms started showing up after a night of drinking and after I noticed I had a very dehydrated pee.
I have a doctor appointment in two weeks.
I drink water 95% of the time. Rarely drink alcohol. Coffee 3-4x a week. I eat extremely healthy with minimal processed sugar.
Im also hypothyroid, have a vitamin D deficiency. I take generic Synthroid, Adderall 25mg XR, probiotics, and 1000 Vit D daily.

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments